# SDR SWAA2024121258072

- Difficulty date: November 9, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL NUT PLATES INTERNAL CAVITY LOCATED OFSS291 LEADING EDGE AT LT WING 2024-701496<[01] REPLACED RAIL NUT PLATES INTERNAL CAVITY LOCATED OFSS291 LEADING EDGE AT LT WING IAW B737-700 SRM 51-40-02 AND DWG 112A4402 SHEET 13 REV-;[02] CERTIFIED COMPLETE TASK
